Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Took Nordette. Had bleeding. Having white discharge but no periods. Worried about pregnancy. Suggestions?

Hi i took nordette as ecp twice in my current cycle (dose: 4 pills and another after 12 hours). the first time i took nordette was dec17 and right after 5 days i bleed (for 3days). And then i took again last jan3 and again after 5 days i bleed (for 2days). My cycle is irregular, and today is Jan21 : 31st day after my last menstruation . Do bleeding after 5 days indicates that the pill is effective and that i shouldn t be worrying that I may be pregnant? Im having white discharge for 2 days now, I am not sure what it really means. pls help.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Taking the high dose emergency pills twice in a cycle is likely to cause menstrual irregularities like you are having. The bleeding 5 days after pills is a withdrawal bleeding and does not rule out the pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor